30 Sep 2009
Most people function better with 8 hours of sleep a night although some do fine with 6. Take a nap occasionally and try to keep your bedroom quiet and dark and that may help you sleep longer. Your eyes percieve light even when they are shut and that can keep you up or wake you up. If you have been leaving the TV on to get to sleep, try to use the radio or cds and play them very quietly. Make sure your windows have dark covering.
1 Oct 2009
Since your topic refers to Monistat 7 and sleep, I'm going to assume you are asking how long you should lay down after inserting the medication. I could not find a definite time, but I would think the longer the better, otherwise some of the medication can leak out. (Do not use a tampon to keep the medication from leaking out, it will only absorb the medication)
5 hours is probably enough time for the medication to absorb at night, as long as you continue to use it for the full 7 days. If you don't get relief after 7 days, please contact your physician.
- Monistat 7 Information for Consumers
- Monistat 7 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Monistat 7 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im finally awakening after 48 Hrs straight of no sleep.I just had my adderall increased to 35 mg/3 times a day.The 1st night I was like this is prob ...
2 answers • 8 Mar 2013
I lay in my bed all day long and i cannott make myself get out. i will go without eating just so i wont have to get out of the bed. i have no ...
6 answers • 29 Oct 2013
... naturally a night owl and stay up late and then sleep into the day. Of course sometimes I have appointments in the morning hours so I have to go ...
1 answer • 15 Mar 2014
Monistat-1 - How long do you have to lay in bed after using monistat 3 also why does it burn so bad?
... after I applied it
1 answer • 1 Aug 2014
Monistat-1 - I inserted the Monistat 7 and quickly went to lay down. 30 mins went by and everything?
... was fine. But 40 minutes into just laying there the cream just gushed out of my vagina. What to do I do?! Do I remove the amount of cream that ...
1 answer • 11 Aug 2014